# SDR ASAA2012091192869

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,649 hours, 7,069 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 115346
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF (TIME CHANGE UNIT) NR 2 ENG PRECOOLER CONTROL VALVE FAILED INSTALLATION TEST IAW AMM 36-12-02 (PART G) VALVE  IS OPENING HALFWAY.  ACFT GROUNDED.  PERFORMED LEAK CHECK OF NR 2 ENG BLEED AIR SYS SENSE LINES IAW AMM 36-11-00.  FOUND PRECOOLER CONTROL VALVE CONTROL PRESSURE FLEX SENSE LINE LEAKING.  R & R FLEX LINE. OPS AND LEAK TEST OF PRECOOLER CONTROL VALVE CHECKS GOOD IAW AMM 36-12-02.
